Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $172,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Although high pressure aloft continued across the southern U.S., an upper trough was moving through the northeast U.S. A weak trough extended from the main low pressure area in the northeast into the southeast U.S. With very warm, moist, unstable air remaining in place across the region, scattered to numerous thunderstorms develop during the afternoon and evening once again. Several of the storms became strong and produced non-severe wind gusts and hail. Isolated storms reached severe limits.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 25, 2:33 PM EST, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 25, 2:33 PM EST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT FRI JUN 25 2010
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
LATEST SURFACE ANALYSIS (18Z) PLACES FRONTAL BOUNDARY INTO EXTREME
NORTH GEORGIA...AND CURRENTLY SEEING CLUTTERS OF SHOWERS AND
THUNDERSTORMS DEVELOP IN WARM MOIST AIR SOUTH OF IT. MODELS
CONTINUE TO SHOW REMNANTS OF WEAK BOUNDARY MEANDERING ACROSS
NORTHCENTRAL GEORGIA INTO SUNDAY AND WILL CONTINUE PREVIOUS
FORECAST TREND WITH CHANCE TO GOOD CHANCE POPS...ESPECIALLY DURING
THE AFTERNOON AND EARLY EVENING. WITH BOUNDARY IN THE AREA AND
MODEL CAPE VALUES 2000(+)...STRONG TO ISOLATED SEVERE STORMS
POSSIBLE. LATEST SPC OUTLOOK PLACES MUCH OF THE COUNTY WARNING
AREA IN SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND
EVENING...WITH PORTIONS OF EASTCENTRAL GEORGIA IN 5% RISK ON
SATURDAY. WIND DAMAGE APPEAR TO BE THE MAIN THREAT BOTH DAYS.
MODELS CONTINUE TO ADVERTISE WELL ABOVE NORMAL TEMPS DURING THE
PERIOD. STILL NOT LOOKING AT ANY THREAT TO BREAKING RECORD
HIGHS...BUT MAY COME CLOSE TO RECORD "HIGH MINS". MAV/MET BLEND
HAS WORKED WELL LAST FEW DAYS AND PLAN TO STAY CLOSE.
.LONG TERM /MONDAY THROUGH FRIDAY/...
EXTENDED PROGS MAINTAIN A SECOND BOUNDARY DRIFTING SOUTHEAST FROM
THE TN VLY REGION MONDAY...AND MOVING INTO NORTH GEORGIA ON
TUESDAY. GFS SHOW THIS BOUNDARY PUSHING SOUTH OF THE COUNTY
WARNING AREA BY LATE WEDNESDAY. ECMWF A TAD SLOWER HOLDS FRONT
SOMEWHERE NEAR OUR SOUTHERN BORDER INTO THURSDAY...BEFORE SETTLING
NEAR THE GA/FL BORDER FOR THE REST OF THE PERIOD. MODELS CONTINUE
TO HAVE VARYING SOLUTIONS ON GULF LOW FORMATION NEXT WEEK. NAM
CONTINUE TO BE MOST AGGRESSIVE WITH SYSTEM DEVELOPING AND DRIFTING
TOWARD THE TX COAST. ECMWF AND GFS WEAKER AND MUCH FARTHER SOUTH.
NO CHANGES TO CURRENT FORECAST WITH MUCH DEPENDING ON MOVEMENT OF
FRONT AND POSSIBLE GULF LOW DEVELOPMENT. NONETHELESS...IF FRONT
DOES PUSH THROUGH...MODELS INDICATING SLIGHTLY COOLER TEMPS NEXT
WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 72 98 71 96 72 / 30 30 30 30 30
ATLANTA 75 94 75 92 74 / 30 30 30 30 30
BLAIRSVILLE 69 90 68 88 70 / 30 20 20 40 30
CARTERSVILLE 70 95 70 94 70 / 30 30 30 40 30
COLUMBUS 76 96 75 94 74 / 30 30 30 30 20
GAINESVILLE 73 95 73 94 73 / 30 30 30 40 30
MACON 73 96 73 95 73 / 30 30 30 30 20
ROME 71 98 72 96 72 / 30 20 20 40 30
PEACHTREE CITY 71 94 71 92 70 / 30 30 30 30 20
VIDALIA 76 97 75 95 75 / 30 30 30 30 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
49
Hazardous weather outlook, Jun 25, 10:30 AM EST, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT FRI JUN 25 2010
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT FRI JUN 25 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED...WITH ISOLATED SEVERE
THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA.
.SYNOPSIS...
A WEAK SURFACE BOUNDARY ACROSS NORTH GEORGIA WILL DRIFT INTO
CENTRAL GEORGIA THROUGH TONIGHT.
.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE STRONG DAMAGING WINDS AND CLOUD TO
GROUND LIGHTNING.
.DISCUSSION...
DEEPER MOISTURE ASSOCIATED WITH THE SURFACE FRONT WILL PROVIDE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING.
MOST UNSTABLE CAPES WILL RANGE FROM 3000 TO 4000 THIS AFTERNOON
WITH SURFACE BASED CAPES INCREASING TO 2500 TO 3000. THIS WILL BE
SUFFICIENT FOR A FEW OF THE THUNDERSTORMS TO REACH SEVERE LEVELS
WITH THE MAIN THREAT BEING DAMAGING WINDS. THE BEST TIME FOR
THUNDERSTORM DEVELOPMENT WILL BE 2 PM TO MIDNIGHT TONIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 25, 4:28 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT FRI JUN 25 2010
GAZ002-011-252200-
528 PM EDT FRI JUN 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CHATTOOGA
AND WALKER COUNTIES UNTIL 600 PM EDT...
AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TRION...MOVING SOUTHEAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CHATTOOGA AND WALKER COUNTIES...INCLUDING
AREAS AROUND CLOUDLAND...CENTER POST...MENLO...TRION...SUBLIGNA...
SUMMERVILLE...BERRYTON...TIDINGS...JAMES H. FLOYD STATE PARK AND
LYERLY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 4:30 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT FRI JUN 25 2010
GAZ066-078-252200-
530 PM EDT FRI JUN 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN HARRIS AND
TROUP COUNTIES UNTIL 600 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JONES CROSSROADS...MOVING EAST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS HARRIS AND TROUP COUNTIES...INCLUDING AREAS
AROUND WEST POINT...JONES CROSSROADS AND WHITESVILLE-PINE LAKE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 4:48 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT FRI JUN 25 2010
GAZ047-252215-
548 PM EDT FRI JUN 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALTON
COUNTY UNTIL 615 PM EDT...
AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BETWEEN...MOVING SOUTHEAST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WALTON COUNTY...INCLUDING AREAS AROUND
WINDSOR...YOUTH...NICHOLASVILLE...LOGANVILLE...CAMPTON...BOLD
SPRINGS...BETWEEN...MOUNT VERNON...HERNDONVILLE...WALNUT GROVE...
SOCIAL CIRCLE...PANNELL...MONROE...JERSEY AND GOOD HOPE. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 4:49 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT FRI JUN 25 2010
GAZ049-252215-
549 PM EDT FRI JUN 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MORGAN
COUNTY UNTIL 615 PM EDT...
AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RUTLEDGE...MOVING SOUTHEAST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MORGAN COUNTY...INCLUDING AREAS AROUND HARD
LABOR CREEK STATE PARK...RUTLEDGE...REESE...GODFREY AND MADISON.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 4:55 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT FRI JUN 25 2010
GAZ066>069-078-079-252230-
555 PM EDT FRI JUN 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN HARRIS...
TALBOT...UPSON...PIKE...TROUP AND MERIWETHER COUNTIES UNTIL 630 PM
EDT...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JONES CROSSROADS...MOVING EAST AT 35 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS HARRIS...TALBOT...UPSON...PIKE...TROUP AND
MERIWETHER COUNTIES...INCLUDING AREAS AROUND WHITESVILLE-PINE LAKE...
MOUNTAIN HILL...CANNONVILLE...SMITHS CROSSROAD...BAUGHS CROSSROADS...
JONES CROSSROADS...LONG CANE...LAGRANGE...HAMILTON...BIG SPRINGS...
PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...STOVALL...
MOUNTVILLE AND PINE MOUNTAIN-CALLAWAY GARDENS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 4:57 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT FRI JUN 25 2010
GAZ036-037-252230-
557 PM EDT FRI JUN 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN OCONEE AND
CLARKE COUNTIES UNTIL 630 PM EDT...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STATE BOTANICAL GARDEN OF GEORGIA...MOVING
EAST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS OCONEE AND CLARKE COUNTIES...INCLUDING AREAS
AROUND BEECHWOOD HILLS...WESTGATE PARK...OCONEE HEIGHTS...
EASTVILLE...BISHOP...ATHENS...WATKINSVILLE...STATE BOTANICAL GARDEN
OF GEORGIA...WHITEHALL AND BARNETT SHOALS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
Event by event
6 thunderstorm wind, 2 lightning, 1 hail. Local standard time, as filed.
Lightning, Gwinnett
- When
- June 25, 4:59 PM EST
- Where
- Gwinnett County, 0.63 mi NW of Lawrenceville
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 33.956, -83.988
The Gwinnett Daily Post reported that lightning struck a home on Silvertop Drive resulting in minor damage to the structure. No specific details were provided.
Hail, Henry
- When
- June 25, 5:04 PM EST to 5:08 PM EST
- Where
- Henry County, 2.5 mi NNW of Mc Donough to 2.5 mi ESE of Mc Donough
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 33.483, -84.167
The Henry County 911 Center relayed reports of pea to penny-sized hail from the McDonough area.
Thunderstorm Wind, Meriwether
- When
- June 25, 5:06 PM EST to 5:15 PM EST
- Where
- Meriwether County, 1.39 mi SSE of Snelsons Crossroads to 1.39 mi SSE of Warm Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Law Enforcement
- Coordinates
- 32.950, -84.664
A Meriwether county sheriff's deputy reported that several trees were down in the vicinity of Temple-Dukes Road in the southern part of the county. A barn was also damaged in the vicinity. An apparent downburst was evident on radar data in this area. Doppler radar base velocities were as high as 50 knots between Warm Springs and Raleigh at 606 pm EDT.
Thunderstorm Wind, Clarke
- When
- June 25, 5:18 PM EST to 5:20 PM EST
- Where
- Clarke County, 1.5 mi WSW of Athens to 2 mi E of Athens
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 33.942, -83.404
The Clarke County 911 Center reported that one tree and one power line were down near Athens.
Thunderstorm Wind, Barrow
- When
- June 25, 5:30 PM EST to 5:32 PM EST
- Where
- Barrow County, 2 mi WNW of Bethlehem to Bethlehem
- Measured
- 36 kt (41 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 33.941, -83.752
The Barrow County 911 Center reported that two power lines were down near Bethlehem.
Lightning, Gwinnett
- When
- June 25, 5:34 PM EST
- Where
- Gwinnett County, 1.24 mi S of Dacula
- Property damage
- $150,000
- Reported by
- Newspaper
- Coordinates
- 33.962, -83.902
The Gwinnett Daily Post reported that lightning struck a home on Mitford Lane. The home suffered extensive damage from fire and smoke.
Thunderstorm Wind, Walton
- When
- June 25, 5:40 PM EST to 5:45 PM EST
- Where
- Walton County, 3 mi NE of Between to 2 mi ENE of Between
- Measured
- 38 kt (44 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 33.851, -83.763
The Walton County 911 Center reported that two trees and one power lines were down in the vicnity of Between.
Thunderstorm Wind, Warren
- When
- June 25, 6:49 PM EST to 6:53 PM EST
- Where
- Warren County, Camak to 0.5 mi NE of Warrenton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 33.450, -82.650
The Warren County 911 reported that six trees and one power line were down near Camak.
Thunderstorm Wind, Taliaferro
- When
- June 25, 6:49 PM EST to 6:57 PM EST
- Where
- Taliaferro County, 6 mi SSW of Crawfordville to 8 mi SW of Crawfordville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 33.470, -82.940
The Taliaferro County 911 Center reported that three trees and two power lines were down near Crawfordville. Doppler radar data suggests that this occurred in the far southern part of the county from six to eight miles southwest of Crawfordville near the Hancock county line.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Iowa, June 25, 201013 injured · $3.5 million · EF4 · 13 events
- Tornadoes and Flash Flooding in Minnesota, June 25, 2010$815,000 · EF2 · 74 events
- Flooding in Iowa, June 25 to 30, 2010$14 million · 18 events
- Rip Current in Florida, June 25, 20101 death · 1 event
- Flash Flooding and Flood in Iowa, June 25 to 26, 2010$1.9 million · 1 in hail · 35 events
- Tornadoes and Hail in North Dakota, June 25, 2010$431,000 · EF1 · 37 events
- Heavy Rain in Wisconsin, June 25 to 26, 2010$200,000 · 1 event
- Flash Flood and Flooding in Wisconsin, June 25 to 26, 2010$152,000 · 1 in hail · 5 events
- Hail and Damaging Winds in South Carolina, June 25, 2010$100,000 · 60 kt wind · 7 events
- Damaging Winds in Georgia, June 25, 2010$94,000 · 55 kt wind · 3 events
- Damaging Winds in South Carolina, June 25, 2010$55,000 · 55 kt wind · 10 events
- Flash Flood and Hail in Alabama, June 25, 2010$38,000 · 55 kt wind · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 246816, 243473, 243486, 243471, 243476, 246818, 243479, 243483, 243485.